Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 14, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 27, 2003, 6:05 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2003, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 27, 2003, 7:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 27, 3:20 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 27, 3:20 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EDT FRI JUN 27 2003 EXCESSIVE HEAT ENDING IN THE MT HOLLY FORECAST AREA. MORNING SURFACE ANALYSIS SHOWS EASTWARD MARCHING COLD FNT EXTENDING FROM LOW PRES IN SE CANADA. FNT EXTENDS SWRD FM LOW INTO CNTRL NY/PA THEN CONT THRU APPALACHIANS AND INTO LA/TX COASTAL WATERS. ANOTHER FNTL SYS XTNDS FM THE LOW PRES SWRD THRU ERN CANADA THEN INTO ANOTHER LOW PRES IN ATLANTIC WATERS SE OF NOVA SCOTIA. INTERESTING SAT PIX TODAY WITH RAPID TSTM FRMTN ALONG THE OCEANIC BACK DOOR COLD FNT...WITH ANVILS BLOWING OFF AND MVG NW INTO LONG ISLAND. AS DAY PROGRESSED...TSTMS KEPT FRMG FURTHER S WITH ANVIL BLOWOFF HEADED FOR THE JERSEY SHORE. VERY IMPRESSIVE AS WELL AS SHOWING THE STRENGTH OF THE BLOCKING HIGH PRES RIDGE IN WRN ATLANTIC. 12Z MODEL INIT SEEMS TO BE PICKING UP MORE ON THE STRENGTH OF THE OCEANIC SYS THAN SYS TO W. COLD FNT TO THE W SHLD ARRIVE LATER THAN SOONER TODAY. COLD FRNT WILL PUSH EXCESSIVE HEAT AND HUMIDITY OUT OF FA TONIGHT BRINGING IN SEASONAL TEMPS AND DRY AIR FOR SAT. ALWAYS CHC OF SHRA/TSTM WILL THIS TYPE AIR MASS AND FNT MVG IN. HOWEVER...MOIST CNVRG LACKING SO ACTIVITY SHLD NOT BE WIDESPEAD. SVR WX NOT XPCTD IN FA ATTM. SVR WX THREAT REMAINS TO THE N ESP NEW ENGLAND. ATTM, TSTMS HAVE BEGUN FRMG IN SE PA. DRY AIR LASTS ONLY A DAY WITH HIGH PRES MVG ACROSS FA ERLY SUN MRNG. FNT WILL THEN RETURN AS A WARM FNT SUN...BRINGING DPS BACK UP INTO THE 65 TO 70 DEG RANGE LATE SUN AND INTO MON. ALTHOUGH A WARM AIRMASS...EXCESSIVE HEAT IS NOT XPCTD. HOWEVER...THE WARM/MOIST AIR ON SLY WINDS WILL BRING THE THREAT OF SHRA/TSTM INTO THE FA SUN AND MON. MODELS PROG DECENT MOISTURE CNVRG AND MDTLY UNSTBL AIR FOR BOTH SUN AND MON. ANOTHER COLD FNT WILL PUSH THRU FA FM THE N LATE MON BRINGING A RETURN TO MORE SEASONAL TEMPS AND LWR HUMIDITY. HIGH PRES TO S PREDOMINATES WED TO FRI. MARINE REMAINS QUIET. FCSTID = 13 MPO 57 80 58 78 / 30 10 10 30 ABE 58 82 60 81 / 30 10 30 30 RDG 59 82 61 81 / 30 10 30 30 PHL 67 84 68 84 / 30 10 30 30 12N 58 82 59 81 / 30 10 10 30 SMQ 62 84 63 82 / 30 10 10 30 TTN 66 84 67 83 / 30 10 20 30 MIV 63 84 64 84 / 30 10 30 30 ACY 65 76 66 77 / 30 10 30 30 ILG 66 85 67 84 / 30 10 30 30 DOV 65 83 66 84 / 30 10 30 30 GED 65 85 66 85 / 30 10 30 30 ESN 65 83 66 84 / 30 10 30 30 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. WOODWORTH
Hazardous weather outlook, Jun 27, 4:49 AM EDT, 13 hours 16 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-271145- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 AM EDT FRI JUN 27 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AN EXCESSIVE HEAT WARNING HAS BEEN POSTED FOR URBAN AREAS. PLEASE REFER TO WWUS71 KPHI PHLNPWPHI FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KRUZDLO
In the hours before
Special weather statement, Jun 27, 3:20 PM EDT, 2 hours 45 minutes before
MDZ012-015-019-020-272015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EDT FRI JUN 27 2003 ...STRONG THUNDERSTORMS ARE HEADING FOR MARYLANDS EASTERN SHORE... STRONG THUNDERSTORMS WERE MOVING ACROSS THE WASHINGTON DC AREA AND CENTRAL MARYLAND AT 315 PM. THE THUNDERSTORMS WERE MOVING TO THE EAST AND THEY SHOULD BEGIN TO MAKE THEIR WAY ACROSS CHESAPEAKE BAY BETWEEN 345 PM AND 415 PM. THE THUNDERSTORMS MAY BE ACCOMPANIED BY HAIL AND GUSTY WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE THUNDERSTORMS. IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:47 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 58 min |
| Jun 27, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 65 min |
| Jun 27, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's | 64 min |
| Jun 27, 4:47 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 43 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.